I am not able to eat as much as I used to. What's the cause of this feeling of fullness?
i am having trouble with my digestive system...i m 19 yrs old male.from 1 year i am having gas and belching problem but from jan of this year its increased a lot...my apetite is reduced..i cannot eat much that i normally used to. my weight has decresed from 59 to 55 kg...i have belching and gas problem on empty stomach. in extreme cases it causes my heart to beat fast,weakness,and discomfort from within.. my lower abdomen looks swollen to me...and it gets more big as day passes...i feel weakness during passing stool,and i think my excretary system has some problem... i hav become weak stressed and verry worried about my condition...plz help...
Thank you for this interesting question. There are many other things that I would like to know to help you get the answers that you need to this question. Speaking with your doctor and perhaps getting a referral to a gastroenterologist will be able to help you. It may be that you have some other medical problems that are leading to this complaint, and some of these other conditions could be serious. For example, if you had type 1 diabetes, I would be concerned about some different things than I am if you are an otherwise well person. In addition to your other medical conditions, there are some infectious causes that could potentially result in these sort of symptoms, and so your travel history might be important to know. Overall, it does sound like you might have something that needs to be treated sooner rather than later, as some of the things that you suggest as symptoms could be serious. Again, please speak with your doctor.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.